MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Captivator¿ COLD; Snare, Non-Electrical

BOSTON SCIENTIFIC CORPORATION Captivator¿ COLD; Snare, Non-Electrical
Model Number M00561100
Medical Device Problem Codes Mechanical Problem (1384); Failure to Cut (2587); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complaint was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a050702 captures the reportable event of device failure to cut.It is unclear what lot number was used for this procedure since the event stated that lot 37526942 and 36205499 may have been used.
 
Event or Problem Description
It was reported to boston scientific that a cold snare was used for a polypectomy procedure performed on an unknown date.During the procedure when advancing and retracting, the snare would not respond properly, it did tend to get stuck and the cutting performance was not effective.Unknown how procedure was completed.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complaint was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a050702 captures the reportable event of device failure to cut.Device evaluation.The device was not returned for analysis; therefore, a product analysis could not be performed.During the media inspection it was found that the pictures provided were not related to the reported issue.A device history record review was performed based in the two batches/lots reported (37526942 - 36205499).It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "loop failure to cut" was defined in the risk documentation and is documented.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed.The instructions for use (ifu) contain detailed device information and instructions for the device use.There is no evidence that the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description, information and photos provided by the customer there is not enough evidence to determine whether the issues were induced by the physician technique during the procedure or it was related to a device malfunction.Therefore, these issues will be classified "cause not established".

Brand Name
Captivator¿ COLD
Common Device Name
Snare, Non-Electrical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25191494
Report Number3005099803-2026-01925
Device Sequence Number13345537
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/22/2026
07/31/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/14/2026
08/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown